# SDR DLM11960834

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Inoperative
- Location: Nr 1/2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH A/P INOP, NO CURRENT FAULTS.  ACFT RETURNED ATL.  PERFORMED RTS ON BOTH FCC, ALL NORMAL.
